# SDR 05FDEA00396

- Difficulty date: March 7, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG B/B THRUST REVERSER HAS 3 EA AREAS BENT WITH POSS CRACKS 1 X .3 X .020, .3 X .2 X .009 AND .2 X .2 X .050 REF N00251.  CLEANED UP DAMAGE IAW P&W JT9D-7R4 SRM 54-30-00.  VERIFIED NO CRACKS IAW NTM 51-10-08.
